Browse/search for people

Publication - Dr Charles Harris

    Automorphisms of η-Like Computable Linear Orderings and Kierstead’s Conjecture

    Citation

    Harris, C, Lee, KI & Cooper, S, 2016, ‘Automorphisms of η-Like Computable Linear Orderings and Kierstead’s Conjecture’. Mathematical Logic Quarterly, vol 62., pp. 481-506

    Abstract

    We develop an approach to the longstanding conjecture of H.A. Kierstead concerning the character of strongly nontrivial automorphisms of computable linear orderings. Our main result is that for any η-like computable linear ordering B, such that B has no interval of order type η, and such that the order type of B is determined by a 0′-limitwise monotonic maximal block function, there exists computable L isomorphic to B such that L has no nontrivial Π^0_1 automorphism.

    Full details in the University publications repository